PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 2 | 250-259
Tytuł artykułu

Quasilinearization for the periodic boundary value problem for hybrid differential equation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The method of quasilinearization for a periodic boundary value problem for nonlinear hybrid differential equations is studied. It is shown that the convergence is quadratic.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
2
Strony
250-259
Opis fizyczny
Daty
wydano
2004-04-01
online
2004-04-01
Twórcy
autor
autor
Bibliografia
  • [1] R. Bellman and R. Kalaba: Quasilinearization and Nonlinear Boundary Value Problems, Elsivier, New York, 1965.
  • [2] F.H. Clark, Yu.S. Ledayaev, R.I. Steru and P.R. Wolenski: Nonsmooth Analysis and Control Theory, Springer Verlag, New York, 1998.
  • [3] L.J. Grimm and L.M. Hall: “Differential Inequalities and Boundary Problems for Functional-Differential Equations”, In: Simposium on Ordinary Differential Equations, Lecture Notes in Mathematics, Vol. 312, Springer Verlag, Berlin, pp. 41–53.
  • [4] G. Ladde, V. Lakshmikantham and A. Vatsala: Monotone Iterative Techniques for Nonlinear Differential Equations, Pitman, Belmonth, 1985.
  • [5] V. Lakshmikantham, “Extension of the method of quasilinearization”, J. Optim. Theor. Applic., Vol. 82, (1994), pp. 315–321. http://dx.doi.org/10.1007/BF02191856
  • [6] V. Lakshmikantham and X.Z. Liu: “Impulsive hybrid systems and stability theory”, Intern. J. Nonlinear Diff. Eqns, Vol. 5, (1999), pp. 9–17.
  • [7] V. Lakshmikantham and S. Malek: Generalized quasilinearization, Nonlinear World, 1, (1994), 59–63.
  • [8] V. Lakshmikantham and J.J. Nieto: “Generalized quasilinearization for nonlinear first order ordinary differential equations”, Nonlinear Times and Digest, Vol. 2, (1995), pp. 1–9.
  • [9] V. Lakshmikantham, N. Shahzad and J.J. Nieto: “Method of generalized quasilinearization for periodic boundary value problems, Nonlinear Analysis, Vol. 27, (1996), pp. 143–151. http://dx.doi.org/10.1016/0362-546X(95)00021-M
  • [10] V. Lakshmikantham and A.S. Vatsala: Generalized Quasilinearization for Nonlinear Problems, Kluwer Academic Publishers, 1998.
  • [11] A. Nerode and W. Kohn: Medels in Hybrid Systems, Lecture Notes in Computer Science, Vol. 36, Springer Verlag, Berlin, 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02476542
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.